# SDR NACA200000014

- Difficulty date: June 30, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N1036F
- Make and model: Doug DC-6A
- Aircraft serial: 43581
- Aircraft time: 40,724 hours
- Engine: Pwa R2800*
- Engine time: 1,764 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Cylinder
- Part number: 1404482
- Part serial: 024501
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 469 hours
- Component: Engine, Pwa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ZONE 1 FIRE INDICATION ON NR 1 ENGINE ON TAKEOFF.  ABORTED TAKEOFF.  REMOVED AND REPLACED NR 9 CYLINDER ON NR 1 ENGINE DUE HOLE IN PISTON AND PULLED STUDS AT CASE.
